# SDR AALA202006179013

- Difficulty date: June 14, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 52,866 hours, 33,744 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: E0217XUU001A
- Condition: Faulted
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT CREW REPORTED ON FINAL APPROACH RECIEIVNG A GEAR DOOR MESSAGE AND AFTER LANDING ENCOUNTERED A STEERING FAULT RESULTING IN THE AIRCRAFT BEING TOWED OFF THE RUNWAY TO THE GATE. MAINTENANCE REPORTED THE LANDING GEAR DOORS NOT CLOSED, BOTH MAIN GEAR LEVER DOORS AND NOSE GEAR DOORS REMAINED OPENED. REPLACED #2 LANDING GEAR CONTROL AND INTERFACE UNIT PER AMM 32-31-71 (AALA202006169008) AND 62GA RELAY PER AMM 32-31-08 (AALA202006179013).
